# SDR SWAA2022081019616

- Difficulty date: June 16, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER L/H COMPOSITE BULKHEAD I/B UPPER ATTACH ANGLE AT LBL 7 BS 663. / [01] VERIFIED APPLICABILITY IAW SRM 57-10-10-2R-5;[02] REMOVED 8 EA FASTENERS COMMON TO FUEL TANK AND CUT OUT DAMAGE ANGLE IAW IAW SRM 57-10-10-2R-5;[03] VERIFIED CORRECTIVE ACTION #2;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT AND OPEN FASTENER HOLES IN REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. TOOL N500 IS000450 DUE 02/2023;[05] RECEIVED NEW FILLER REPAIR P/N:ATSHFAB-101-353 LOT:547726 AND SPLICE REPAIR P/N:ATSHFAB-101-355 ; LOT:54[17] INSTALLED FASTENERS ON UPPER ATTACH ANGLE COMMON TO VAPOR BARRIER; BS 663 IAW SRM 51-40-02-0G-0; SRM 57-10-10-2R-5; AND DWG 111A1000;
